DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Editorial material >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/126

Title: Comments on "literal approximations to aircraft dynamics modes" and "consistent approximations to aircraft longitudinal modes" - reply
Authors: ANANTHKRISHNAN, N
RAMADEVI, P
Issue Date: 2003
Publisher: AMER INST AERONAUT ASTRONAUT
Citation: JOURNAL OF GUIDANCE CONTROL AND DYNAMICS,26(2)383-383
URI: http://dx.doi.org/10.2514/2.5061
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13683
http://hdl.handle.net/100/126
ISSN: 0731-5090
Appears in Collections:Editorial material

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback